Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Injured wrist and hand, harder stools and blood in it. Cause for blood in stools?

I was involved in a car accident last week on Thursday. I have injuries to my wrist , and hand , but also quite a bit of bruising to my chest. I am now experiencing blood in my stool that started a few days ago. I was having problems with diarrhea last week, and took Imodium - probably on Friday. I have been straining a bit more to move my bowels since then, and the stool is harder. I am now experiencing blood in my stool that started a few days ago.This isn t happening every time I go, but it is starting to bother me. Is this something I should be concerned about as a result of the accident, or more likely due to the Imodium?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
The blood in the stool is not related to accident at all.
Because of your excessive straining and harder stools,it might have caused trauma to anal inner lining(mucosa) which is leading to bleeding.
Nothing to worry.
Take plenty of liquids and fibre diet.Everything will be subsided.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor